advertisement
Question
Posted by: BP | 2007/04/20

High BP

Hi,
I was on Adalat 60 and prexum plus. My Bp started to get a bit better so my Doc told me to stop with the adalat. I now take the prexum plus, my bp is quite good, but sometimes gets a bit low. Do I continue taking the prexum when it is low? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Dont stop taking your meds without talking to your doc first. He may need to adjust your doasge, but stopping treatment completely is a no-no as BP does not get "cured" by these meds, only controlled - It will just go up again once you stop taking it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement